Dynamics of Partial Differential Equations

Volume 5 (2008)

Number 1

A lower bound for the power of periodic solutions of the defocusing discrete nonlinear Schrödinger equation

Pages: 69 – 85

DOI: https://dx.doi.org/10.4310/DPDE.2008.v5.n1.a3


J. Cuevas (Departamento de Fisica Aplicada I, Escuela Universitaria Politénica, University of Sevilla, Spain)

J. Eilbeck (Maxwell Institute and Department of Mathematics, Heriot-Watt University, Edinburgh, Scotland, United Kingdom)

N. Karachalios (Department of Mathematics, University of the Aegean, Karlovassi, Samos, Greece)


discrete nonlinear Schrödinger equation, periodic solutions, excitation thresholds, variational methods

2010 Mathematics Subject Classification

35Q55, 37L60, 47J30

Published 1 January 2008